# SDR JJBA20251120071

- Difficulty date: November 5, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM LOWER IB LIP DOUBLER AT FR 21, STR 4L, HAS CORROSION. REMOVED CORRODED DOUBLER, FABRICATED AND INSTALLED NEW LH FLOOR BEAM LWR IB LIP DOUBLER AT FR 21
